# SDR DALA12010019002

- Difficulty date: October 10, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 54,476 hours, 39,936 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Frayed
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE LANYARD FRAYED.  L1 DOOR SLIDE LANYARD ROUTED IMPROPERLY.  REPLACE R1 DOOR SLIDE LANYARD.  REROUTED L1 DOOR SLIDE LANYARD.  ALL MX IAW 25-62.
